Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 67, NWS Binghamton, NY

June 26, 2009Bradford County, Pennsylvania

NWS Binghamton, NY issued this severe thunderstorm warning at Jun 26, 2009, 1:49 PM EDT for Bradford County, Pennsylvania. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 26, 2009, 1:49 PM EDT (17:49 UTC)
Expired
Jun 26, 2009, 2:45 PM EDT
In force
56 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

County Bradford County, PA

The radar

The Binghamton radar (KBGM), 63 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:32 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.8 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2009-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 974 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2009-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
974 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.4

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:48 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 26, 12:48 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1248 PM EDT FRI JUN 26 2009

.SYNOPSIS...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AHEAD OF A
SLOW MOVING COLD FRONT TODAY. AN UPPER LEVEL LOW PRESSURE SYSTEM
WILL DROP INTO THE NORTHEAST...WITH OFF AND ON SHOWERS THROUGH
SATURDAY. A BRIEF BREAK IN THE RAIN IS EXPECTED SUNDAY...WITH
ADDITIONAL SHOWERS EXPECTED AFTER THAT TIME. TEMPERATURES WILL
AVERAGE NEAR NORMAL THROUGH THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATED 1640Z FOR SVR TSTORM WATCH. DUE TO AN UNSTABLE
ATMOSPHERE...WITH CAPES OVER 2000 JOULES ONCE AGAIN TO THE
WEST...THUNDERSTORM DEVELOP WILL OCCUR WITH SOME OF THE STORMS
BECOMING SEVERE. THE MAIN THREAT IS HAIL...WINDS. SOME FLASH
FLOODING IS ALSO POSSIBLE IN SOME AREAS THAT HAVE BEEN SATURATED
FROM RAINS YESTERDAY.

PREVIOUS...UPDATED 1340Z FOR THUNDERSTORMS...HAVE RAISED POPS THIS MORNING TO
CATEGORICAL FOR DELAWARE AND OTSEGO COUNTIES AS THUNDERSTORMS ARE
CURRENTLY MOVING THROUGH THE AREA.

PREVIOUS DISCUSSION...ILL-DEFINED FNT STILL HUNG UP BACK TO THE
WEST...STRETCHING FM SRN ONTARIO INTO SW MI AND NERN IN EARLY THIS
MRNG. MVMNT MUCH SLOWER THAN ANTICIPATED AS THERE IS VRY LITTLE
PUSH SOUTH FOR NOW. SEVERAL AREAS OF PCPN CONTINUE ACRS NY/PA WITH
ANOTHER BATCH OF SHOWERS MVNG INTO WRN NY AND A FEW LIGHTNING
STRIKES NOTED. THIS IS FORMING IN AN AREA WITH SOME INSTABILITY
STILL PRESENT PER SPC MESO-ANALYSIS WITH LI/S ARND -3C AND CAPES
500 J/KG. EXPECT THIS CONVECTION WILL HV A TENDENCY TO WEAKEN AS
IT HEADS TWD WRN CWA. 00Z NAM IMPLIES MORE DVLPMNT ACRS TWIN TIERS
BTWN NOW AND DAYBREAK BUT GIVEN AIRMASS AND THE EXTENT TO WHICH IT
HAS ALREADY BEEN WORKED OVER...AM HVG A HARD TIME JUSTIFYING LKLY
POPS FOR THIS TIMEFRAME. THINK AN OVERALL DCRS IN INTENSITY AND
CVG WILL BE LKLY THRU EARLY THIS MRNG.

AS FOR PCPN AFT 12Z...FCST GETS A LITTLE TOUGHER TO PIN DOWN. NAM
BLOWS UP QPF ACRS THE TWIN TIERS AGAIN BY MID-MRNG WITH CHCS CONTG
THRU MOST OF THE DAY. AS FNT SLIDES INTO CWA LATE THIS MRNG AND
AFTN...EXPECT PCPN COVERAGE TO INCRS. HWVR...TIMING IS IN QUESTION
AND EXTENT OF CVG STILL NOT REAL CUT AND DRIED. AT THE SAME TIME FNT
IS MVG THRU...UL WILL BE DROPPING SOUTH. THIS SHUD LV BEST PCPN CHCS
ACRS SRN/ERN ZONES THIS AFTN AS INSTABILITY INCRS. HWVR AM NOT
CONFIDENT ENUF ON THIS TO GO LKLY POPS ANYWHERE AT THIS POINT. HV
INCRSD POPS TO NR 50% FM I-81/I-88 SOUTH AND EAST FOR NOW STARTING
AT 12Z. POP/WX GRIDS MAY NEED MASSAGED LATER IN THE MRNG WHEN TIMING
BCMS A LITTLE MORE CLR AS CHC POPS ENTIRE 12-HR PD MIGHT BE OVERKILL.

NOT A BIG COOLDOWN EXPECT TODAY ALTHO CERTAINLY NOT AS WARM AS
YESTERDAY. TEMPS DID NOT WARM UP AS MUCH AS EXPECTED YESTERDAY DUE
TO EXTENSIVE CLD CVR TO START OUT WITH. MET GUIDANCE CONTS TO WIN
OUT AS FAR AS TEMPS GO AND WILL SIDE WITH VALUES ONCE AGAIN FOR THIS
AFTN.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
UPPER LOW WILL PLAGUE THE REGION THRU GOOD PART OF THE SHORT TERM.
EXPECT THIS LOW WILL CONTINUE TO RESULT IN SHOWERS ACRS THE REGION
OVRNGT ALTHO MAINLY EAST OF I-81 AS LOW WILL HEAD EAST INTO NEW
ENGLAND.

NAM BUFKIT SNDGS LOOK SIMILAR TO EARLIER IN THE WEEK WITH EXTENSIVE
LLM GETTING TRAPPED UNDER INVERSION LATE TONIGHT. THIS WILL MOST
LKLY RESULT IN LOW STRATUS DECK OVR THE AREA TONIGHT. ANY LOCATIONS
THAT DO NOT SEE STRATUS DVLPMNT MAY SEE GOOD CHC FOR FOG DUE TO
RECENT RAIN. ONLY DRAWBACK WILL BE POTENTIAL FOR WINDS TO STAY UP
OVRNGT...WHICH WUD RESULT IN A LOW CLD SCENARIO. HV BUMPED MIN TEMPS
A TAD FOR TONIGHT TO ACCNT FOR THIS.

UPPER LOW WILL ONCE AGAIN RESULT IN CHC SHOWERS ACRS WRN CATSKILLS
ON SATURDAY WITH AREAS WEST OF I-81 DRY THRU THE DAY.

PCPN WINDS DOWN SAT NGT AS MINIMAL HTG WILL KEEP SHOWERS TO A
MINIMUM. MODELS INDICATING S/WV RIDGING MVG IN ON SUNDAY WITH CWA
SQUISHED IN BTWN APPCHG LOW FM THE WEST AND UPPER LOW TO OUR EAST.
LOCHC POPS RMN DRG THE MRNG WITH A GRADUAL INCRS IN PCPN CVRG BY
AFTN AS SFC FNT APPCHS. WARM TEMPS ALOFT LOOK TO PREVENT MUCH
THUNDER CHC SO WILL WX WILL RMN AS SHOWERS FOR THE TIME BEING AS
AIRMASS SHUD BE CAPPED. CHC SHOWERS RMN THRU SUN NGT.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
THE GFS AND THE ECMWF LOOK TO BE IN PRETTY DECENT AGREEMENT WITH
THE EXTENDED PERIOD. BOTH NOW SHOW A CUTOFF LOW WOBBLING AROUND
THE GREAT LAKES REGION THROUGH MID WEEK AND GRADUALLY MOVING
EASTWARD BY THE END OF THE WEEK. THIS WILL KEEP A CHANCE OF
SHOWERS THROUGH THE WEEK WITH SOME PERIODS ALSO HAVING A CHANCE OF
THUNDERSTORMS.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
PREFRONTAL LIFT PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS ATTM
ACROSS THE AREA. WILL INCLUDE POSSIBLE MVFR SHOWERS/THUNDERSTORMS
AT ALL TERMINALS BTW 12-14Z. SKIES SHOULD SCATTERED OUT LATER THIS
MORNING WITH MORE CONVECTION AGAIN THIS AFTERNOON DURING MAX
HEATING. FOR THIS ACTIVITY INCLUDED A 4 HOUR TEMPO GROUP FOR
SHOWERS WITH CB INCLUDED TO INDICATE POTENTIAL FOR THUNDERSTORMS.
OVERNIGHT WEAK FLOW AND ABUNDANT LOW LEVEL MOISTURE WILL LEAD TO
FOG AND STRATUS, FOR NOW INCLUDED MVFR CONDITIONS AT ALL TERMINALS.

WINDS THROUGH MID MORNING WILL BE LIGHT AND VARIABLE BECOMING
WESTERLY 5-10 KNOTS BY LATE MORNING. LIGHT AND VARIABLE WINDS
AGAIN OVERNIGHT.

OUTLOOK...

FRI AND SAT...MOSTLY VFR.

SUN...MVFR IN SHOWERS AND TS WITH ANOTHER COLD FRONT.

MON AND TUE...POSSIBLE MVFR IN SCATTERED SHOWERS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR NYZ046-057.

&&

SYNOPSIS...PVN
NEAR TERM...PVN/SLI
SHORT TERM...PVN
LONG TERM...SLI
AVIATION...RRM
Hazardous weather outlook, Jun 26, 12:43 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
1243 PM EDT FRI JUN 26 2009

NYZ009-015>018-022>025-036-037-044-045-055-056-062-PAZ038>040-043-
044-047-048-072-271645-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
TIOGA-BROOME-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
1243 PM EDT FRI JUN 26 2009

...SEVERE THUNDERSTORM WATCH 516 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

A SLOW MOVING COLD FRONT WILL RESULT IN ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS THIS AFTERNOON. SOME STORMS MAY BECOME SEVERE WITH THE
THREATS AGAIN BEING LARGE HAIL AND DAMAGING WINDS. THE FRONT WILL
EXIT THE REGION THIS EVENING...ENDING THE SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ046-057-271645-
OTSEGO-DELAWARE-
1243 PM EDT FRI JUN 26 2009

...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 516 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

A SLOW MOVING COLD FRONT WILL RESULT IN ANOTHER ROUND OF SHOWERS
AND THUNDERSTORMS THIS AFTERNOON. SOME STORMS MAY BECOME SEVERE WITH THE
THREATS AGAIN BEING LARGE HAIL AND DAMAGING WINDS. THE FRONT WILL
EXIT THE REGION THIS EVENING...ENDING THE SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 26, 12:16 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1216 PM EDT FRI JUN 26 2009

NYZ022-261715-
STEUBEN NY-YATES NY-
1216 PM EDT FRI JUN 26 2009

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN AND CENTRAL STEUBEN
COUNTIES...

* AT 1212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  CLUSTER OF STRONG THUNDERSTORMS.  THE STORMS WERE LOCATED 10 MILES
  WEST OF ARKPORT...AND MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  ARKPORT AT 1230 PM EDT...
  NORTH HORNELL AND HORNELL AT 1235 PM EDT...
  FREMONT AT 1240 PM EDT...
  CANISTEO AND HASKINVILLE AT 1245 PM EDT...
  BUENA VISTA AND HOWARD AT 1250 PM EDT...
  WEST CAMERON AND AVOCA AT 100 PM EDT...
  KANONA AND CAMERON AT 105 PM EDT...
  BATH AND NORTH CAMERON AT 110 PM EDT...

THESE STORMS WILL DEADLY CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN
AND POSSIBLY PEA SIZED HAIL. SEEK SHELTER IF YOU ARE IN THE PATH OF
THESE STORMS.
Special weather statement, Jun 26, 12:41 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1241 PM EDT FRI JUN 26 2009

NYZ024-055-261745-
CHEMUNG NY-TIOGA NY-
1241 PM EDT FRI JUN 26 2009

...STRONG THUNDERSTORM WILL AFFECT CHEMUNG AND SOUTHERN TIOGA
COUNTIES...

* AT 1239 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
  GUSTY WINDS.  THIS STORM WAS LOCATED NEAR HORSEHEADS NORTH...AND
  MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ERIN AT 1250 PM EDT...
  SWARTWOOD AT 1255 PM EDT...
  VAN ETTEN AT 100 PM EDT...
  LOCKWOOD AND OWENS MILL AT 105 PM EDT...
  WEST CANDOR AT 115 PM EDT...
  BARTON AT 120 PM EDT...
  LOUNSBERRY AND TIOGA CENTER AT 130 PM EDT...
  OWEGO AND WELTONVILLE AT 135 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY

MORFORD
Local storm report, Jun 26, 1:02 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
102 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     HAIL             HORSEHEADS              42.17N 76.83W
06/26/2009  E1.00 INCH       CHEMUNG            NY   AMATEUR RADIO

            HAIL COVERING THE GROUND

&&

DGM
Special weather statement, Jun 26, 1:19 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
119 PM EDT FRI JUN 26 2009

NYZ022-024-261815-
CHEMUNG NY-STEUBEN NY-
119 PM EDT FRI JUN 26 2009

...STRONG THUNDERSTORM WILL AFFECT SOUTHERN STEUBEN AND SOUTHWESTERN
CHEMUNG COUNTIES...

* AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR JASPER...AND
  MOVING SOUTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  WOODHULL AND CAMERON MILLS AT 125 PM EDT...
  ADDISON AT 140 PM EDT...
  ERWINS AND GANG MILLS AT 150 PM EDT...
  LINDLEY AT 155 PM EDT...
  CATON AND SOUTH CORNING AT 200 PM EDT...
  EAST CORNING AT 205 PM EDT...
  SAGETOWN AT 210 PM EDT...
  SEELY CREEK AND WEBB MILLS AT 215 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS. SEEK SHELTER IF YOUR ARE IN THE PATH OF THIS
STORM.
Local storm report, Jun 26, 1:23 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
123 PM EDT FRI JUN 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             HORSEHEADS              42.17N 76.83W
06/26/2009  E1.50 INCH       CHEMUNG            NY   PUBLIC

1250 PM     HAIL             HORSEHEADS              42.17N 76.83W
06/26/2009  E1.00 INCH       CHEMUNG            NY   AMATEUR RADIO

            HAIL COVERING THE GROUND

1250 PM     HAIL             HORSEHEADS              42.17N 76.83W
06/26/2009  E1.75 INCH       CHEMUNG            NY   TRAINED SPOTTER

1250 PM     HAIL             HORSEHEADS              42.17N 76.83W
06/26/2009  E1.00 INCH       CHEMUNG            NY   TRAINED SPOTTER

1255 PM     HAIL             HORSEHEADS              42.17N 76.83W
06/26/2009  E1.25 INCH       CHEMUNG            NY   PUBLIC

1256 PM     HAIL             HORSEHEADS              42.17N 76.83W
06/26/2009  E1.00 INCH       CHEMUNG            NY   PUBLIC

1259 PM     HAIL             HORSEHEADS              42.17N 76.83W
06/26/2009  E1.25 INCH       CHEMUNG            NY   PUBLIC

1259 PM     HAIL             HORSEHEADS              42.17N 76.83W
06/26/2009  E0.88 INCH       CHEMUNG            NY   PUBLIC

1259 PM     HAIL             ERIN                    42.18N 76.67W
06/26/2009  E0.88 INCH       CHEMUNG            NY   PUBLIC

1259 PM     HAIL             HORSEHEADS              42.17N 76.83W
06/26/2009  E0.75 INCH       CHEMUNG            NY   PUBLIC

1259 PM     HAIL             HORSEHEADS              42.17N 76.83W
06/26/2009  E1.75 INCH       CHEMUNG            NY   PUBLIC

1259 PM     HAIL             HORSEHEADS              42.17N 76.83W
06/26/2009  E0.75 INCH       CHEMUNG            NY   PUBLIC

&&

BL

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 11:05 AM EDTFlash Flood WatchBGMDelaware, Otsego7 hr
Jun 26, 12:42 PM EDTAreal Flood AdvisoryBGMSteuben2 hr
Jun 26, 12:46 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga59 min
Jun 26, 1:36 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga54 min
Jun 26, 1:36 PM EDTSevere Thunderstorm WarningBGMOnondaga54 min
Jun 26, 1:41 PM EDTSevere Thunderstorm WarningBGMSteuben34 min
Jun 26, 1:58 PM EDTSevere Thunderstorm WarningBGMSullivan62 min
Jun 26, 2:17 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Seneca58 min
Jun 26, 2:43 PM EDTSevere Thunderstorm WarningBGMCayuga, Schuyler, Seneca, Tompkins, Yates62 min
Jun 26, 2:55 PM EDTSevere Thunderstorm WarningBGMSullivan50 min
Jun 26, 4:07 PM EDTSevere Thunderstorm WarningBGMSteuben53 min
Jun 26, 4:10 PM EDTSevere Thunderstorm WarningBGMSullivan53 min
Jun 26, 4:31 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben44 min
Jun 26, 5:09 PM EDTSevere Thunderstorm WarningBGMChemung, Steuben23 min
Jun 26, 2:31 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming44 min
Jun 26, 2:55 PM EDTSevere Thunderstorm WarningBGMBradford, Lackawanna, Luzerne, Susquehanna, Wyoming65 min
Jun 26, 3:07 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne53 min
Jun 26, 3:42 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Pike, Wayne63 min
Jun 26, 4:30 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne65 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.